Iterative Schemes for Nonconvex Quasi-Variational Problems with V-Prox-Regular Data in Banach Spaces

Joint Authors

Bounekhel, Dj.
Bounkhel, Messaoud

Source

Journal of Function Spaces

Issue

Vol. 2017, Issue 2017 (31 Dec. 2017), pp.1-11, 11 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2017-01-30

Country of Publication

Egypt

No. of Pages

11

Main Subjects

Mathematics

Abstract EN

In this paper, we propose an extension of quasi-equilibrium problems from the convex case to the nonconvex case and from Hilbert spaces to Banach spaces.

The proposed problem is called quasi-variational problem.

We study the convergence of some algorithms to solutions of the proposed nonconvex problems in Banach spaces.

American Psychological Association (APA)

Bounkhel, Messaoud& Bounekhel, Dj.. 2017. Iterative Schemes for Nonconvex Quasi-Variational Problems with V-Prox-Regular Data in Banach Spaces. Journal of Function Spaces،Vol. 2017, no. 2017, pp.1-11.
https://search.emarefa.net/detail/BIM-1176629

Modern Language Association (MLA)

Bounkhel, Messaoud& Bounekhel, Dj.. Iterative Schemes for Nonconvex Quasi-Variational Problems with V-Prox-Regular Data in Banach Spaces. Journal of Function Spaces No. 2017 (2017), pp.1-11.
https://search.emarefa.net/detail/BIM-1176629

American Medical Association (AMA)

Bounkhel, Messaoud& Bounekhel, Dj.. Iterative Schemes for Nonconvex Quasi-Variational Problems with V-Prox-Regular Data in Banach Spaces. Journal of Function Spaces. 2017. Vol. 2017, no. 2017, pp.1-11.
https://search.emarefa.net/detail/BIM-1176629

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-1176629